G-Sequential Methods in Product Spaces

MUCUK O., Behram S.

5th International Conference of Mathematical Sciences, ICMS 2021, İstanbul, Turkey, 23 - 27 June 2021, vol.2483 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2483
  • Doi Number: 10.1063/5.0115533
  • City: İstanbul
  • Country: Turkey
  • Keywords: G-sequentially method, product spaces
  • Kayseri University Affiliated: No


© 2022 American Institute of Physics Inc.. All rights reserved.It is known that for a Hausdorff topological space X the limits of convergent sequences in X determines a function from the set of all convergent sequences in X to X. This notion has been extended in [14] by Connor and Grosse-Erdmann to a real valued function defined on a liner subspace of the vector space of real sequences called Gmethods. Recently, some authors have modified the concept in the topological group setting and introduced the concepts of G-continuity, G-compactness and G-connectedness. In this work we consider the G-methods on topological spaces and characterize G-closures, G-closed and G-open subsets of product spaces with some results.